# SDR IPXA09556329

- Difficulty date: May 30, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide
- Condition: Gouged
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CAPTAINS NR 2 WINDOW GUIDE HAS A DEEP GOUGE.  REPAIRED PER ATS ENGINEERING 09-3020.
